MAUDE Adverse Event Report: ARTHREX, INC. CCU, SYNERGY VISION; LAPAROSCOPE

ARTHREX, INC. CCU, SYNERGY VISION; LAPAROSCOPE
Model Number CCU, SYNERGY VISION
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a hysterectomy the image got blurred as soon as coagulation was started and smoke developed.The focus was not good in those moments.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
CCU, SYNERGY VISION
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25348713
Report Number1220246-2026-03085
Device Sequence Number10444603
Product Code GCJ
UDI-Device Identifier00888867443761
UDI-Public00888867443761
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K251994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, SYNERGY VISION
Device Catalogue NumberAR-3200-0026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown